# SDR DALA2023032702356

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION AT CUSP ANGLE LOWER SURFACE ON STA=560 TO STA =579 ON FWD CARGO COMPARTMENT RH SIDE. CORRECTIVE ACTION: CUSP ANGLE LOWER SURFACE ON STA =560 TO STA=579 ON FWD CARGO COMPARTMENT RH SIDE WAS REPAIRED PER B717 200 SRM 53-00-55-2R. (LP 2689818)
